| Home | E-Submission | Sitemap | Contact Us |  
logo
Korean J Med > Volume 88(5); 2015 > Article
순환기
The Korean Journal of Medicine 2015;88(5): 564-569.
글루코코르티코이드 투여 후 반복적으로 유발된 갈색세포종 위기 1예
안지영1, 김동률1, 오종열1, 한양천2, 이일수2, 권태정2, 최봉룡2
1가톨릭대학교 의과대학 내과학교실
2창원파티마병원 내과
A Case of Recurrent Glucocorticoid-Induced Pheochromocytoma Crisis during the Treatment of Urticaria
Jee Young An1, Dong Ryul Kim1, Jong Yeol Oh1, Yang Chun Han2, Il Soo Lee2, Tae Jung Kown2, Bong Ryong Choi2
1Department of Internal Medicine, College of Medicine, The Catholic University of Korea, Seoul, Korea
2Department of Internal Medicine, Changwon Fatima Hospital, Changwon, Korea
Corresponding Author: Yang Chun Han ,Tel: +82-55-270-1267, Fax: +82-55-270-1079, Email: hyc9494@naver.com
Received: July 23, 2014;   Revised: August 19, 2014;   Accepted: October 1, 2014.
This is an Open Access article distributed under the terms of the Creative Commons Attribution Non-Commercial License (http://creativecommons.org/licenses/by-nc/3.0/) which permits unrestricted noncommercial use, distribution, and reproduction in any medium, provided the original work is properly cited.
ABSTRACT
Pheochromocytoma crisis is a life-threatening endocrine emergency. Stimuli that can elicit a pheochromocytoma crisis include anesthesia, tumor manipulation, and several drugs. Rarely, glucocorticoids can induce a pheochromocytoma crisis. Here, we describe the case of a 65-year-old female who developed an adrenergic crisis with blood pressure fluctuations, dizziness, and seizures after receiving glucocorticoids for the treatment of urticaria. The symptoms led us to speculate that a pheochromocytoma was present. We confirmed the diagnosis based on abdominal imaging and biochemical studies. The patient’s symptoms improved after surgical removal of the pheochromocytoma.
Keywords: Pheochromocytoma; Urticaria; Glucocorticoids
Editorial Office
101-2501, Lotte Castle President, 109 Mapo-daero, Mapo-gu, Seoul 04146, Korea
Tel: +82-2-2271-6791   Fax: +82-2-790-0993    E-mail: kaim@kams.or.kr
About |  Browse Articles |  Current Issue |  For Authors and Reviewers
Copyright © The Korean Association of Internal Medicine. All rights reserved.                powerd by m2community